# SDR AWXA9600718

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2721 · Rudder Tab Control System
- Part: Connector
- Condition: Dirty
- Location: Rudder Trim
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORT ON FINAL, FIRST OFFICER REQUESTED CAPTAIN TO RETURN RUDDER TRIM TO ZERO.  CAPTAIN REPORTED WITH TRIM AT 1.5 UNITS TO RIGHT, THE RUDDER TRIM WOULD NOT RESET.  CAPTAIN SELECTED TO LEFT, NO MOVEMENT, RESELECTED TO RIGHT, NO MOVEMENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  CLEANED AND RESEATED THE C/PS ON THE AILERON AND RUDDER TRIM PANEL.  OPERATIONS CHECK OK, NO FURTHER PROBLEMS.
